# SDR A6WA200540207

- Difficulty date: June 20, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 2255
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Part time: 5,960 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CARGO SMOKE DETECTOR TEST, SMOKE DETECTOR MESSAGE WOULD NOT GO OUT.  REMOVED AND REPLACED CARGO FIRE SMOKE DETECTOR IAW AMM 26-15-01, OPS CHECK GOOD AT THIS TIME.  (M)
